# SDR 2002FA0000550

- Difficulty date: April 22, 2002
- Submitted: April 30, 2002
- Operation: General aviation
- Aircraft: N701SE
- Make and model: Cessna 208B
- Aircraft serial: 208B0701
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3M
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D6382
- Part serial: 981517
- Condition: Cracked
- Location: Propeller
- Part time: 3,450 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS DISASSEMBLED AND INSPECTED FOR OVERHAUL.  PROPELLER HUB WAS STRIPPED, ETCHED AND DYE PENETRANT INSPECTED.  INDICATIONS OF CRACKS WERE APPEARANT AT 5 LOCATIONS ON THE REAR HALF OF THE HUB NEXT TO THE REAR BETA ROD BUSHING SOCKETS.  EDDY CURRENT INSPECTION VERIFIED ALL LOCATIONS WERE CRACKED.  PART WAS RETIRED FROM SERVICE.
